# SDR CA041206001

- Difficulty date: December 4, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 80 hours
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 10109601
- Part serial: 005130
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) AN AIRCRAFT EXPERIENCED A NR 2 ENGINE FIRE WARNING IN FLT. CREW SHUT ENGINE DOWN AND FIRE WARNING CEASED. FIRE BOTTLES NOT DISCHARGED. A/C LANDED ON NR 1 ENGINE SATISFACTORILY.  A/C NOT DIVERTED FROM ORIGINAL DESTINATION. FULL EMERGENCY DECLARED.INITIAL INSPECTION REVEALS NO FUEL, OIL OR AIR LEAKS AND THERE IS NO PHYSICAL DAMAGE APPARENT.  PEC LOOP REMOVED. BOTH ITEMS HAVE A P/N 10-1096-01 WHICH IAW IPC 26-11-03-01 ITEM 30, IS POST SB 84-26-03.  A/C HAS COMPLETED ENGINE RUNS WITH BLEED AIR BOTH OFF AND ON, AFTER PEC LOOP REPLACEMENT. ALL IS OPERATING CORRECTLY. AIRCRAFT HAS BEEN SIGNED UP AS SERVICEABLEAND IS BACK INTO SERVICE.
